# SDR C2XA08RI051

- Difficulty date: March 30, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 19,862 hours, 14,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3132 - EWR - THE FLIGHT CREW REPORTED AFT GALLEY WALL EMERGENCY LIGHT NOT ILLUMINATING.  EWR MX REMOVED AND REPLACED AFT GALLEY WALL EMERGENCY LIGHT INVERTER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
